Facebook Pixel

Please Help

By January 4, 2015 - 5:50pm
Rate This

My bf and I got intimate on 14 december 2014 and he rubbed his penis around my vagina and not inside it. But just for precaution I took Plan B after 28 hours. I had blood spotting (very less) on 30 december 2014 till 2 Jan 2015. My first day of last period was on 6 December 2014 so my periods were due on 3 jan 2015. I am confused if it was light period or just blood spotting? Also How can I be sure if Plan B has worked? I am worried what if I don't get my period!!

Add a Comment1 Comments

HERWriter Guide

Hi nko100

Thank you for your question. 

Your spotting was likely a light period, caused by Plan B. An irregular month after Plan B is common. 

To know if Plan B worked, take a pregnancy test, it would be accurate by now. 



January 5, 2015 - 5:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!